MathSciNet Relay Station
MathSciNet bibliographic data
MR133103 54.35
Reichbach, M. The power of topological types of some classes of $0$-dimensional sets. Proc. Amer. Math. Soc. 13 1962 17–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement